2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de R. M. Rubio [rss]
2016
A. Romero, R. M. Rubio. A nonlinear inequality involving the mean curvature of a spacelike surface in 3-dimensional GRW spacetimes and Calabi-Bernstein type problems Chapter in Recent advances in the geometry of submanifolds---dedicated to the memory of Franki Dillen (1963--2013) Amer. Math. Soc., Providence, RI 674 (2016) , 141–152. MathScinet [bib]
M. Caballero, R. M. Rubio. Characterizations of umbilic points of isometric immersions in Riemannian and Lorentzian manifolds Taiwanese J. Math. 20 (2016) no. 5 , 1041–1052. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. A Bernstein problem in warped products Ann. Acad. Sci. Fenn. Math. 41 (2016) no. 2 , 699–704. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. Bernstein-type theorems in a Riemannian manifold with an irrotational Killing vector field Mediterr. J. Math. 13 (2016) no. 3 , 1285–1290. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. Parabolicity of minimal graphs in Riemannian warped products and rigidity theorems Nonlinear Anal. 141 (2016) , 130–138. MathScinet [bib] [doi]
J. A. S. Pelegrín, A. Romero, R. M. Rubio. Uniqueness of complete maximal hypersurfaces in spatially open $(n+1)$-dimensional Robertson-Walker spacetimes with flat fiber Gen. Relativity Gravitation 48 (2016) no. 6 , 48:70. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. Scalar curvature of spacelike hypersurfaces and certain class of cosmological models for accelerated expanding universes J. Geom. Phys. 104 (2016) , 128–136. MathScinet [bib] [doi]
J. A. S. Pelegrín, A. Romero, R. M. Rubio. On maximal hypersurfaces in Lorentz manifolds admitting a parallel lightlike vector field Classical Quantum Gravity 33 (2016) no. 5 , 055003, 8. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. On the scalar curvature of spacelike hypersurfaces in generalized Robertson Walker spacetimes Differential Geom. Appl. 44 (2016) , 17–29. MathScinet [bib] [doi]
2015
J. A. Aledo, R. M. Rubio. Constant mean curvature spacelike surfaces in Lorentzian warped products Adv. Math. Phys. (2015) , Art. ID 761302, 5. MathScinet [bib] [doi]
M. Caballero, R. M. Rubio. Dual characterizations of the sphere and the hyperbolic space in arbitrary dimension Int. J. Geom. Methods Mod. Phys. 12 (2015) no. 8 , 1560010, 5. MathScinet [bib] [doi]
A. Romero, R. M. Rubio, J. J. Salamanca. Complete maximal hypersurfaces in certain spatially open generalized Robertson-Walker spacetimes Rev. R. Acad. Cienc. Exactas Fí s. Nat. Ser. A Math. RACSAM 109 (2015) no. 2 , 451–460. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. The classical Calabi-Bernstein Theorem revisited J. Math. Anal. Appl. 431 (2015) no. 2 , 1172–1177. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. The existence and uniqueness of standard static splitting Classical Quantum Gravity 32 (2015) no. 10 , 105004, 9. MathScinet [bib] [doi]
R. M. Rubio, J. J. Salamanca. Maximal surface equation on a Riemannian 2-manifold with finite total curvature J. Geom. Phys. 92 (2015) , 140–146. MathScinet [bib] [doi]
2014
R. M. Rubio. Complete constant mean curvature spacelike hypersurfaces in the Einstein--de Sitter spacetime Rep. Math. Phys. 74 (2014) no. 1 , 127–133. MathScinet [bib] [doi]
A. Romero, R. M. Rubio, J. J. Salamanca. Spacelike graphs of finite total curvature in certain 3-dimensional generalized Robertson-Walker spacetime Rep. Math. Phys. 73 (2014) no. 2 , 241–254. MathScinet [bib] [doi]
A. Romero, R. M. Rubio, J. J. Salamanca. A new approach for uniqueness of complete maximal hypersurfaces in spatially parabolic GRW spacetimes J. Math. Anal. Appl. 419 (2014) no. 1 , 355–372. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Constant mean curvature spacelike hypersurfaces in Lorentzian warped products and Calabi-Bernstein type problems Nonlinear Anal. 106 (2014) , 57–69. MathScinet [bib] [doi]
R. M. Rubio, J. J. Salamanca. The Friedmann cosmological models revisited as an harmonic motion and new exact solutions Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 5 , 1450050, 13. MathScinet [bib] [doi]
Powered by bibtexbrowser